Asymptotics of partial sums of the Dirichlet series of the arithmetic derivative

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)107-115
JournalMATHEMATICAL COMMUNICATIONS
Volume25
Issue number1
Publication statusPublished - 2020
Publication typeA1 Journal article-refereed

Keywords

  • Abscissa of convergence
  • Arithmetic derivative
  • Dirichlet series

Publication forum classification

  • Publication forum level 1

Cite this